# SDR AALA970113

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INTERIOR SKIN IN CAC AT FORWARD SIDE OF BULKHEAD, CORRODED.  REMOVED AND INSTALLED NEW CLIP, TREATED, PRIMED AND PAINTED.  (M)
